Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Character varieties, $A$–polynomials and the AJ conjecture

Thang T Q Lê and Xingru Zhang

Algebraic & Geometric Topology 17 (2017) 157–188
Bibliography
1 M Boileau, S Boyer, On character varieties, sets of discrete characters, and nonzero degree maps, Amer. J. Math. 134 (2012) 285 MR2904999
2 S Boyer, X Zhang, Finite Dehn surgery on knots, J. Amer. Math. Soc. 9 (1996) 1005 MR1333293
3 S Boyer, X Zhang, On Culler–Shalen seminorms and Dehn filling, Ann. of Math. 148 (1998) 737 MR1670053
4 S Boyer, X Zhang, A proof of the finite filling conjecture, J. Differential Geom. 59 (2001) 87 MR1909249
5 D Bullock, Rings of SL2(C)–characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997) 521 MR1600138
6 G Burde, H Zieschang, Knots, 5, de Gruyter (2003) MR1959408
7 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
8 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. 125 (1987) 237 MR881270
9 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. 117 (1983) 109 MR683804
10 J A Dieudonné, J B Carrell, Invariant theory, old and new, Academic Press (1971) MR0279102
11 N M Dunfield, Cyclic surgery, degrees of maps of character curves, and volume rigidity for hyperbolic manifolds, Invent. Math. 136 (1999) 623 MR1695208
12 S Francaviglia, Hyperbolic volume of representations of fundamental groups of cusped 3–manifolds, Int. Math. Res. Not. 2004 (2004) 425 MR2040346
13 C Frohman, R Gelca, Skein modules and the noncommutative torus, Trans. Amer. Math. Soc. 352 (2000) 4877 MR1675190
14 C Frohman, R Gelca, W Lofaro, The A–polynomial from the noncommutative viewpoint, Trans. Amer. Math. Soc. 354 (2002) 735 MR1862565
15 S Garoufalidis, On the characteristic and deformation varieties of a knot, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7, Geom. Topol. Publ. (2004) 291 MR2172488
16 S Garoufalidis, Difference and differential equations for the colored Jones function, J. Knot Theory Ramifications 17 (2008) 495 MR2414452
17 S Garoufalidis, T T Q Lê, The colored Jones function is q–holonomic, Geom. Topol. 9 (2005) 1253 MR2174266
18 M Heusener, J Porti, Deformations of reducible representations of 3–manifold groups into PSL2(), Algebr. Geom. Topol. 5 (2005) 965 MR2171800
19 K Hikami, Difference equation of the colored Jones polynomial for torus knot, Internat. J. Math. 15 (2004) 959 MR2106155
20 C Hodgson, Degneration and regeneration of geometric structures on three-manifolds, PhD thesis, Princeton University (1986)
21 E P Klassen, Representations of knot groups in SU(2), Trans. Amer. Math. Soc. 326 (1991) 795 MR1008696
22 T T Q Le, Integrality and symmetry of quantum link invariants, Duke Math. J. 102 (2000) 273 MR1749439
23 T T Q Lê, The colored Jones polynomial and the A–polynomial of knots, Adv. Math. 207 (2006) 782 MR2271986
24 T Lê, The colored Jones polynomial and the AJ conjecture, from: "Lectures on quantum topology in dimension three", Panoramas et synthèses 48, Soc. Math. France (2014) 33
25 T T Q Le, A T Tran, On the AJ conjecture for knots, Indiana Univ. Math. J. 64 (2015) 1103 MR3385787
26 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, 336, Amer. Math. Soc. (1985) MR818915
27 D Mumford, The red book of varieties and schemes, 1358, Springer (1988) MR971985
28 J Porti, Torsion de Reidemeister pour les variétés hyperboliques, 612, Amer. Math. Soc. (1997) MR1396960
29 J H Przytycki, A S Sikora, On skein algebras and Sl2(C)–character varieties, Topology 39 (2000) 115 MR1710996
30 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
31 R Riley, Nonabelian representations of 2–bridge knot groups, Quart. J. Math. Oxford Ser. 35 (1984) 191 MR745421
32 S Schack, X Zhang, Culler–Shalen norms and invariant trace fields, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 307 MR2189940
33 I R Shafarevich, Basic algebraic geometry, I: Varieties in projective space, Springer (1994) MR1328833
34 I R Shafarevich, Basic algebraic geometry, II: Schemes and complex manifolds, Springer (1994) MR1328834
35 A S Sikora, Character varieties, Trans. Amer. Math. Soc. 364 (2012) 5173 MR2931326
36 D Tanguay, Chirurgie finie et noeuds rationnels, PhD thesis, Université du Québec à Montréal (1995)
37 A T Tran, Proof of a stronger version of the AJ conjecture for torus knots, Algebr. Geom. Topol. 13 (2013) 609 MR3116382
38 A Weil, Remarks on the cohomology of groups, Ann. of Math. 80 (1964) 149 MR0169956